Ernie's Wife Here..lol

Discussion in 'Fibromyalgia Main Forum' started by MoibonFL, Jan 23, 2007.

  1. MoibonFL

    MoibonFL New Member

    Hi Everyone! Thanks for all the kind words and advice and positive feedback you have shared with my husband. It is all so helpful and he has been very helpful as well. I am 49 years old and haven't felt right for a very long time and it bothers me so much to have to cut back on things I enjoy doing. I was diagnosed with Grave's Disease a few years ago and that has also interrupted my generally healthy life. I did the Radio Active Iodine treatment and it took a while to get the right dosage of synthoid to get me out of hypo land but all is great there.. As of this time, I am on 60 mg. of Lexapro for depression and my thyroid meds as well as meds for Cholesterol which have worked beautifully so now I am in the normal range! My doc has decided to try me on Cymbalta which I will be doing in the next week so I will be comming off of the Lexapro slowly and adding that. Celexa did nothing for the pain. I feel like an Advil addict! He has given me Ultram ER 200 mg. per day AFTER 2 weeks on the cymbalta so as not to confuse me as far as side effects. I'd be greatful to hear from someone on these meds and their experiences if you want to share. I'm somewhat nervous about beginning new drugs. Thank you again and I'm looking forward to contributing what I can and sharing! Have a great night!
  2. mrpain

    mrpain New Member

    Ernie sounds like a great husband and your very blessed to have him. He really loves and cares for you. I'm sorry your having to experience this illness and want to tell you what a great support this board can be.

    There are a lot of great people on here who can help and guide us with their knowledge and support as they share their experiences and wisdom. So welcome to our family here!
  3. Pianowoman

    Pianowoman New Member

  4. mujuer

    mujuer New Member

    I was on Cymblata for about five months with no relief from pain as that is why my dr. put me on it. I went off slowly and it was a hard medication to come off of with some uncomfortable side effects. My mother is on it for depression and it is definetely her happy pill. She started taking it in the morning as it kept her awake and then after a month it reversed so she started taking it at night. I am on tramadol which is the Ultram without the tylenol in it. It is okay but takes too long to kick in and it only lasts for about four hours. Thats just me though. I hope you get others to respond.
  5. sturg1

    sturg1 New Member

    You have come to the right spot for information and support! I have learned so much from the others. I too hope to contribute more someday.

    Sorry, no experience with the meds you talked about, but I'm sure others will fill you in!

    Take Care,
    Tracy

  6. IowaMorningGlory

    IowaMorningGlory New Member

    I have been on the Lyrica for about 5 months now. Not the ER as my insurance won't cover it. I have had no side effects from it whatsoever. I take it 4x's every day and it does help with my pain. I know this from when I forget to take it!

    The cymbalta has probably been the best help though. I do not take it for depression. I was started on it because it works o the neurotransmitters that help relax my tender points. This it does very efficiently. My massage therapist says my tender points are less tense after using the cymbalta than they were before. I started on 30mg, then went to 60mg qd, and now I take 60mg 2x's qd. That is the max dose for FM, but it has worked well for me. Because I can relax I do sleep somewhat better.

    By no means are the two together a cure. I still have breakthru pain that I use Aleve for. But it is better than before.

    I do know I never would go off the cymbalta without working with my physician. I have missed a 2 doses in a row once and the feelings I felt were..well life just seemed out of wack.

    Hope this helps. Good luck to you and hold on tight to that wonderful husband you have...he's a keeper. =)

    Take care and Kitten Hugs,
    Blessed Be,
    Laurie :)

    P.S. I left some suggestions for sleep on your husband's post, I hope you see them and maybe something that helps me will help you too. If there is anything else at all, just ask me. =)
  7. Mini4Me

    Mini4Me New Member

    Glad to see you posting.
    I'm currently on cymbalta, been on it for only 2 months. Initally, it helped with the pain, but now it doesn't seem to be doing much. At least it's keeping me out of the "crying pain" mode.

    I'm only on 20 mgs. a day, so the doc will probably up the dose (most people are on 60 mgs. a day).

    I'm also on long-term pain killers and muscle relaxers.

    My hubby is very much like yours. You are fortunate!
    Best of luck...
    Mini
  8. marilynb

    marilynb New Member

    Welcome. So glad you are here

    This place is wonderful for getting information.

    I have been on Cymbalta for about 5 months now. I was on Zoloft, but was tappered down & put on Cymbalta 30mg 1X a day & now am on 30mg 2X a day. I can't take it at once because it makes me too sleepy. (although I am wondering now if I should just take it at night & sleep better)

    Anyway, I have missed a couple doses recently & found that I get really lightheaded & just feel 'out of it'.

    At first, it gave me so much energy & I started being more outgoing & talkative. It also helped with the pain, but did not take it completly away. Now, I don't know if it's just because I have been on it a while, but it seems to have leveled off some. I do need to go back to my Dr.& that is something I need to talk to him about.

    It is definatly worth a try.

    I also take a pain med 4X a day & a muscle relaxer 2-3X a day.

    Sounds like you have a great hubby.

    Marilyn
  9. Lynna62

    Lynna62 New Member

    Welcome to the board. Lot's of good info here. You can click on my name and read my profile about my experience with Cymbalta.

    You can also do a search in the top-left part of this screen.

    Another good website for medication related info is

    www.remedyfind.com

    XXOO
    Lynna
  10. MoibonFL

    MoibonFL New Member

    I love the information you people have provided! I kinda took the day off today...was chilly and rainy here in Silver Springs Florida! Electric blanket was my bed friend today! I have the cymbalta now but I just want to time it right to cut down on the Lexapro and start that..I definately do not want anything to go weird with me at work! Anyone remember initial feelings while fading off one drug to cymbalta? I want to be excited about this drug but I get nervous about taking another medication! Thanks again you are all wonderful!
  11. JLH

    JLH New Member

    I quit Prozac one day and started on the Cymbalta, 30 mg, the next day with no problems.

    However, when I upped my Cymbalta to 60 mg a few weeks later, I noticed that I stayed drowsy all day, which I don't like that feeling.

    My doc suggested that he write the script for 30 mg capsules and take them 2 times a day vs. taking one 60 mg tablet in the AM.

    So, now I take one 30 mg capsule in the AM and one in the PM and that solved my problem! No more drowsiness.

    Cymbalta helps my depression as well as helps my pain!

    I just love it!


    Hugs,
    jlh
  12. MoibonFL

    MoibonFL New Member

    I began tonight taking the cymbalta..30 mgs for 7 days and only 10 mg of lexapro. In 7 days doc said to up the cymbalta to 60 mg. and stay on the lexapro 10 mg for a total of 14 days then stop. After reading the posts I thought I'd take the cymbalta at night after work (I get out at 9pm) and hopefully it won't make me too sleeping feeling during the day. Thanks again for all the help. I needed all the reassurance I could get!
  13. MoibonFL

    MoibonFL New Member

    I'll definately look at the vitamins and supplements. I thought I felt an anxiety/panic attack comming on last night about 45 min after I took the meds but nothing happened. It made me very nervous and then this morning I had the same feeling but nothing. Like all of a sudden this chill/hot feeling comes over you. But I'm now On to my second dose. I haven't slept good for 2 nights now but it started before I began changing meds..waking up every hour stuff..but nothing bad happened. I have to keep my nervousness under control so that I don't have a full fledged panic attack!